# SDR ANCF2013041200155

- Difficulty date: April 12, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N597EL
- Make and model: Airbus A318-111
- Aircraft serial: 2544
- Aircraft time: 2,212,349 hours, 14,645 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 720730004300
- Part serial: 1169
- Condition: Smoke
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 OVEN IN REAR GALLEY HAS A BURNING SMOKE.   NR 2 OVEN REAR GALLEY WAS REMOVED AND REPLACED IAW AMM 25-35-19-PB 401.
